# SDR AALA201712119037

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 22,785 hours, 9,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. 1R SERVICE DOOR GIRT BAR DIFFICULT TO ARM AND DISARM - RIGHT SIDE STICKS. REMOVED GROUND IN DEBRIS FROM RIGHT SIDE FLOOR LATCH FOR GIRT BAR PER AMM 25-66-01 OPERATIONS CHECK GOOD.
